# SDR DALA2022122708382

- Difficulty date: December 23, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 73,148 hours, 27,628 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Drag Fitting
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON OPEN HOLES AT RT ENG DRAG FITTING CLAMP-UP & DIAG BRACE,  HOLE 4 CRACK ON SKIN BTW 8 O CLOCK POSITION AND HOLE 8 CORROSION ON SKIN BTW 7 TO 8 O CLOCK POSITION IAW CARD.  OPEN HOLES AT RT ENGINE DRAG FITTING HOLE 4, HOLE 5 AND HOLE 8 WERE REPAIRED IAW ER/A 604438-14AD, REV ORIGINAL, SECTION I
